MathSciNet Relay Station
MathSciNet bibliographic data
MR1421456 (98g:42022) 42B08 (42A50 47B38)
Weisz, Ferenc Cesàro summability of multi-dimensional trigonometric-Fourier series. J. Math. Anal. Appl. 204 (1996), no. 2, 419–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement